Uniform Convergence of Positive Operators.

Ralph L. James

Mathematische Zeitschrift (1971)

  • Volume: 120, page 124-142
  • ISSN: 0025-5874; 1432-1823

How to cite


James, Ralph L.. "Uniform Convergence of Positive Operators.." Mathematische Zeitschrift 120 (1971): 124-142. <http://eudml.org/doc/171515>.

author = {James, Ralph L.},
journal = {Mathematische Zeitschrift},
pages = {124-142},
title = {Uniform Convergence of Positive Operators.},
url = {http://eudml.org/doc/171515},
volume = {120},
year = {1971},

AU - James, Ralph L.
TI - Uniform Convergence of Positive Operators.
JO - Mathematische Zeitschrift
PY - 1971
VL - 120
SP - 124
EP - 142
UR - http://eudml.org/doc/171515
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.